# SDR DALA1118705523

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL CORRODED STA 740-760 O/B OF STR.  REMOVED CORROSION OUT OF LIMITS IAW B757 SRM 53-00-04.  REMOVED INTERCOSTAL AND CUT OUT DAMAGED AREA PER 757 SRM 51-40-02 AND 51-70-11, FABBED DOUBLER REPAIR LOCATED, DRILLED, DEBURRED INSTALLED INTERCOSTAL IAW B757 SRM 51-40-02.
